메뉴 건너뛰기




Volumn 63, Issue 5, 2001, Pages

Preferential growth: Exact solution of the time-dependent distributions

Author keywords

[No Author keywords available]

Indexed keywords

ASYMPTOTIC STABILITY; MATHEMATICAL MODELS; PROBABILITY;

EID: 0035335440     PISSN: 1063651X     EISSN: None     Source Type: Journal    
DOI: 10.1103/PhysRevE.63.051112     Document Type: Article
Times cited : (33)

References (17)
  • 8
    • 85035280926 scopus 로고    scopus 로고
    • Nature (London) (to be published)
    • A. L. Barabási, Nature (London) (to be published).
    • Barabási, A.L.1
  • 9
    • 0004148294 scopus 로고
    • M. Kocher Ablex, Norwood, NJ
    • The Small World, edited by M. Kocher (Ablex, Norwood, NJ, 1989);
    • (1989) The Small World


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.